# SDR CA061103017

- Difficulty date: October 30, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,894 hours
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23064570B
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMBUSTION LINER FOUND CRACKED ON REMOVAL DURING TURBINE SECTION REPLACEMENT TO COMPLY WITH ROLLS ROYCE CEB A-72-6060. THIS PART IS FOUND TO BE CRACKED ANY TIME IT IS REMOVED AFTER ANY LENGTH OF TIME IN SERVICE. MANUFACTURERS MAINTENANCE MANUAL ALLOWS NO CRACKS IN THIS AREA.
